MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.38, no.13, pp.2779-2784, 2015 (SCI-Expanded)
In this article, the sub-equation method is presented for finding the exact solutions of a nonlinear fractional partial differential equations. For this, the fractional complex transformation method has been used to convert fractional-order partial differential equation to ordinary differential equation. The fractional derivatives are described in Jumarie's the modified Riemann-Liouville sense. We apply to this method for the nonlinear time fractional differential equations. With the aid of symbolic computation, a variety of exact solutions for them are obtained. Copyright (c) 2014 John Wiley & Sons, Ltd.